Open Access
Feb. 2003 Real spectrum with Nash structural sheaf
Masato Fujita
Proc. Japan Acad. Ser. A Math. Sci. 79(2): 36-41 (Feb. 2003). DOI: 10.3792/pjaa.79.36


We show that the Nash structural sheaf over the real spectrum of a commutative ring is determined only by the underlying space. We also calculate the stalks and global sections of it in the restricted case. As an application, we show some basic properties of `separated' morphisms.


Download Citation

Masato Fujita. "Real spectrum with Nash structural sheaf." Proc. Japan Acad. Ser. A Math. Sci. 79 (2) 36 - 41, Feb. 2003.


Published: Feb. 2003
First available in Project Euclid: 18 May 2005

MathSciNet: MR1960741
zbMATH: 1062.14070
Digital Object Identifier: 10.3792/pjaa.79.36

Primary: 13J30
Secondary: 14P20

Keywords: Nash structural sheaf , Real spectrum

Rights: Copyright © 2003 The Japan Academy

Vol.79 • No. 2 • Feb. 2003
Back to Top